# SDR VNAA202505090012

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LONGERON ATTACHMENT ANGLE (OVERWING FAIRING SUPPORT) IS CORRODED BETWEEN FS 693 AND FS 797. CORRECTIVE ACTION: REPAIRED CORRODED AREAS IAW MHIRJ REO 690-53-82-230 REV -- DATED 2025-04-14.
